# SDR 0301423255

- Difficulty date: July 31, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 16765
- Aircraft time: 7,338 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 1542
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, STRONG SMELL OF SMOKE WAS NOTICED IN CABIN.  FLIGHT CREW DECLARED A YELLOW EMERGENCY AND RETURNED TO DEPARTING STATION.  FLIGHT LANDED OVERWEIGHT BUT EVERYTHING ELSE WAS NORMAL.  MAINTENANCE INSPECTED DUCTS, GALLEYS, AND LIGHTS; NO FAULT FOUND.  MAINTENANCE FOUND THE NR 1 PACK OVERHEATING.  REPLACED THE ACM WHICH TESTED AND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
